Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
oceanmist

hmmm Tetracycline??

Recommended Posts

has anyone tried tetracycline pills? they are antibiotics

my cosmetic surgeon perscribed them to me since ive had a breakout recently... but i dont know. my breakout may have been caused by something i ate recently (seafood maybe) because i havent had a breakout in a while... just dealing with red-brown marks.

anyways i bought the stuff, it was cheap only like $11 for 30 capsules. but i went home and did a little research and now im apprehensive about using it. side effects include dizziness, nausea, maybe diarrehea... stuff i could deal with, BUT there's a chance of yeast infection... which i DEFINATELy do not want to get (apparently that risk occurs with taking any kind of antibiotics). my doctor said it isn't likely i'll get it with tetracycline, because its a pretty mild medication. hmmm... but still.

i do not want to become reliant on medication that could have negative side effects to the rest of my body

i'd rather cleanse the natural way, by eating really healthly, exercising, exfoliating, drinking water, and using my creams that are helping fade my marks. BUT it is REALLy annoying indeed to get random breakouts!!

any opinions/suggestions?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×